Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Anxious and depressed. Had a total hysterectomy. Taking estradiol. Is estrdiol required?

I had a total hysterectomy on February 17, 2012. I have no uterus and no ovaries or cervix or tubes. Im 47. Do I need to be on estradiol. Im on estradiol 1 mg a day. Also do I need provera or testosterone to feel better. Im very very anxious and depressed. Im on zoloft, but my hysterectomy was such a shock to my mind and body. Help please.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
welcome to Healthcare Magic.

Hormone replacement therapy is needed when a person become symptomatic. Considering your query you may require it.

Apart from that hormonal imbalance after menopause or hysterectomy is associated with exacerbation of anxiety and depressive symptoms like in your case. It is better to get re-evaluated by psychiatrist as you may require alteration in zoloft doses to control anxiety and depression.

Same time does some relaxation exercise like daily brisk walk, yoga and breathing exercise, which will help you in recovery.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor